# SDR AALA202102159025

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 2,529 hours, 1,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE LATCH DAMAGE NEEDS REPLACEMENT. REMOVED AND REPLACED L1 DOOR SLIDE LATCH IAW 25-66-01.
